# SDR SWAA2021061472136

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT BS767 - BS727 RBL21 WL157. ; / UPDATED PARTS USAGE; VERIFIED INSTALLED R/H FLOOR TO SIDEALL SUPPORT PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-00-53-1A-2 AND BOEING DRAWING #146A7500.; VERIFIED JOB COMPLETE
